Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is my regimine failing already?
Dec 24, 2005

Hello,

Before I began taking my first regimine of Sustiva, Viread, and Epivir, my viral load remained between 3,000 and 9,000 over a period of six months, but my CD4 count, although never below 250, jumped around the 250-300 area, with percentages between 19 & 23.

I started taking the above regimine, been on it for a little over six months, and viral load became undetectable, with a slight rise in CD4 count, 320-370, and percentages reaching around 31%.

In November 04, my viral load rose to 103, and although the CD4 fell from 379 to 359, the percentage rose from 24% to 31%. In December 04, my viral load rose from the 103 to 137, and my CD4 count fell again from the 359 to 330, with a remaing percentage of 31%. My doctor suggest that these are just "blips" and that I remaining "stable", but I'm worried, if this regimine has proven to get me to an undectable state, why the rise in viral load over the past two months? Especially when my virus seemed a bit weak to begin with, since viral load always remained on the rather low end before starting treatment? I would greatly appreaciate your insight, and thanks for all that you and others affiliated with this site do!

~CK.

Response from Dr. Holodniy

Those viral loads indicate blips. What is your viral load status now?



Previous
Can other infections increase viral load
Next
drug interaction

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement